# SDR 9512519978

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9342
- Make and model: Doug DC-9-31
- Aircraft serial: 47391
- System (JASC): 5220 · Emergency Exits
- Part: Emergency Exit
- Condition: Worn
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO REMOVE THE RIGHT FORWARD OVERWING EMERGENCY EXIT.  REPLACED THE DOOR.
